[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] "burning" sensation

Shane has experienced a slight "burning" feeling when doing boluses. He
compares it to injecting cold insulin rather than room temp.  Says it
doesn't really hurt too much, just sort of a shock.  On the first sil,
he thinks that it was inserted a little too deep as the area was sore
and achy the next day.  He only had the burning feeling when doing large
boluses.  At the 3 day set change, he went a little shallower. Says it
feels better and is not so sore. However, he now gets the burning on
almost every bolus. Doesn't get it during basals though. He used humalog
when on injections with no problems so it doesn't seem that it would be
a reaction to the insulin.  The sites do not appear at all red or
irritated either. Have others experienced this? Have you found a way to
lessen the burning feeling?
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml